# SDR SWAA2025012176553

- Difficulty date: December 12, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DO NOT PASS TEST EMERGENCY LIGHT BATTERY PACK ASSY M1669 AT EMERGENCY DOOR RT STA 603 WL 212 RBL 67 2024-766686<[01] REPLACED EMERGENCY LIGHT BATTERY PACK ASSY M1669 AT EMERGENCY DOOR RT STA 603 WL 212 RBL 67 IAW B737-700 AMM 33-51-06-960-805 TEST IS OK;[02] REPLACED EMERGENCY LIGHT BATTERY PACK ASSY M1669 AT EMERGENCY DOOR RT STA 603 WL 212 RBL 67 IAW B737-700 AMM 33-51-06-960-805 TEST IS OK
